# SDR GTIA9900573

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - SLIDE PACK FELL OFF GALLEY DOOR.  REINSTALLED R1 SLIDE PACK IAW DC-9 MM 25-61-00.  (M)
